EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 58, issue 4, 2002

On the minimax estimator of a bounded normal mean pp. 327-333 Downloads
Éric Marchand and François Perron
Frailty models that yield proportional hazards pp. 335-342 Downloads
Odd O. Aalen and Nils Lid Hjort
Distribution-free consistency of kernel non-parametric M-estimators pp. 343-353 Downloads
Andrzej S. Kozek and Miroslaw Pawlak
Prediction and confidence intervals for nonlinear measurement error models without identifiability information pp. 355-362 Downloads
Longcheen Huwang and J. T. Gene Hwang
Gaussian tail for empirical distributions of MST on random graphs pp. 363-368 Downloads
Sungchul Lee and Zhonggen Su
Model-robust designs in multiresponse situations pp. 369-379 Downloads
Rong-Xian Yue
Variability ordering of heavy-tailed distributions with applications to order statistics pp. 381-388 Downloads
Christian Kleiber
A functional-algebraic determination of D-optimal designs for trigonometric regression models on a partial circle pp. 389-397 Downloads
Holger Dette, Viatcheslav B. Melas and Stefanie Biedermann
A note on the properties of some time varying bilinear models pp. 399-411 Downloads
Abdelouahab Bibi and Alwell J. Oyet
Almost sure versions of distributional limit theorems for certain order statistics pp. 413-426 Downloads
U. Stadtmüller
A simple adjustment for measurement errors in some limited dependent variable models pp. 427-433 Downloads
Liqun Wang

Volume 58, issue 3, 2002

Survival estimation and testing via multiple imputation pp. 221-232 Downloads
Jeremy M. G. Taylor, Susan Murray and Chiu-Hsieh Hsu
Asymptotic distributions for testing dimensionality in q-based pHd pp. 233-243 Downloads
R. Dennis Cook and Xiangrong Yin
A spatial filtering specification for the auto-Poisson model pp. 245-251 Downloads
Daniel A. Griffith
Perturbation of functional tensors with applications to covariance operators pp. 253-264 Downloads
Yves Romain
Estimation of frequencies in presence of heavy tail errors pp. 265-282 Downloads
Swagata Nandi, Srikanth K. Iyer and Debasis Kundu
A note on the Borel-Cantelli lemma pp. 283-286 Downloads
Valentin V. Petrov
Approximations for a conditional two-dimensional scan statistic pp. 287-296 Downloads
Jie Chen and Joseph Glaz
Rates of uniform convergence of empirical means with mixing processes pp. 297-307 Downloads
Rajeeva L. Karandikar and M. Vidyasagar
Regression analysis for a semiparametric model with panel data pp. 309-317 Downloads
Liuquan Sun and Xian Zhou
Blockwise empirical Cressie-Read test statistics for [alpha]-mixing processes pp. 319-325 Downloads
Francesco Bravo

Volume 58, issue 2, 2002

Definition and probabilistic properties of skew-distributions pp. 111-121 Downloads
R. B. Arellano-Valle, G. del Pino and E. San Martín
Tests of homogeneity for spatial populations pp. 123-130 Downloads
Andrea Cerioli
Some conditional crossing results of Brownian motion over a piecewise-linear boundary pp. 131-145 Downloads
Mario Abundo
Maximum quasilikelihood estimation for a simplified NEAR(1) model pp. 147-155 Downloads
Subashan Perera
Chebyshev systems and estimation theory for discrete distributions pp. 157-165 Downloads
Mark Braverman and Yan Lumelskii
Asymptotic expansions of densities of sums of random vectors without third moment pp. 167-174 Downloads
Liang Peng
Best upper quantile evaluations for NWU distributions pp. 175-184 Downloads
Tomasz Rychlik
On the rate of complete convergence for weighted sums of arrays of Banach space valued random elements with application to moving average processes pp. 185-194 Downloads
S. Ejaz Ahmed, Rita Giuliano Antonini and Andrei Volodin
Almost sure limit theorems for the maximum of stationary Gaussian sequences pp. 195-203 Downloads
Endre Csáki and Khurelbaatar Gonchigdanzan
Multivariate probability density estimation for associated processes: strong consistency and rates pp. 205-219 Downloads
Elias Masry

Volume 58, issue 1, 2002

An algorithm for the estimation of minimal cut and path sets from field failure data pp. 1-11 Downloads
Avinash Dharmadhikari, S. B. Kulathinal and Vidyadhar Mandrekar
Thin and thick points for branching measure on a Galton-Watson tree pp. 13-22 Downloads
Peter Mörters and Narn-Rueih Shieh
Bayesian nonparametric point estimation under a conjugate prior pp. 23-30 Downloads
Xuefeng Li and Linda H. Zhao
The modified bootstrap error process for Kaplan-Meier quantiles pp. 31-39 Downloads
Paul Janssen, Jan Swanepoel and Noël Veraverbeke
Self-normalized lag increments of partial sums pp. 41-51 Downloads
Wensheng Wang
On characterization of two-sample U-statistics pp. 53-59 Downloads
E. Schechtman and G. Schechtman
Likelihood-based quadratic analyses for diallel cross and other experiments involving data collected on ordered pairs of sampling units pp. 61-69 Downloads
Heng Li
A saddlepoint approximation for testing exponentiality against some increasing failure rate alternatives pp. 71-81 Downloads
Riccardo Gatto and S. Rao Jammalamadaka
On the convergence of Markov binomial to Poisson distribution pp. 83-91 Downloads
V. Cekanavicius
On fractional uniform order statistics pp. 93-96 Downloads
M. C. Jones
Analytical results for a Bayesian bivariate cokriging model pp. 97-109 Downloads
José Mira and María Jesús Sánchez

Volume 57, issue 4, 2002

Model selection under order restriction pp. 301-306 Downloads
Lincheng Zhao and Limin Peng
On stable convergence in the central limit theorem pp. 307-313 Downloads
Tsung-Lin Cheng and Yuan-Shih Chow
Large and moderate deviations of empirical processes with nonstandard rates pp. 315-326 Downloads
Miguel A. Arcones
On tests of independence for spherical data-invariance and centering pp. 327-335 Downloads
Richard A. Johnson and Grace S. Shieh
M-Estimation for dependent random variables pp. 337-341 Downloads
Reinhard Furrer
D-optimal designs for polynomial regression models through origin pp. 343-351 Downloads
Zhide Fang
Corrected modified profile likelihood heteroskedasticity tests pp. 353-361 Downloads
Silvia L. P. Ferrari and Francisco Cribari-Neto
Sums of dependent Bernoulli random variables and disease clustering pp. 363-373 Downloads
Chang Yu and Daniel Zelterman
Supermodular dependence ordering on a class of multivariate copulas pp. 375-385 Downloads
Gang Wei and Taizhong Hu
The TP2 ordering of Kimeldorf and Sampson has the normal-agreeing property pp. 387-391 Downloads
Christian Genest and François Verret
On bandwidth selection in partial linear regression models under dependence pp. 393-401 Downloads
Germán Aneiros-Pérez
Quasi-medians are robust and relatively efficient estimators of a common mean given multivariate normality pp. 403-408 Downloads
Alan D. Hutson

Volume 57, issue 3, 2002

On moment inequalities of the supremum of empirical processes with applications to kernel estimation pp. 215-220 Downloads
Ibrahim A. Ahmad
A note on the characteristic function of the t-distribution pp. 221-224 Downloads
I. Dreier and S. Kotz
Transfer theorems in exponential families pp. 225-229 Downloads
Abram Kagan
On convergence rates for quadratic errors in kernel hazard estimation pp. 231-241 Downloads
Graciela Estévez-Pérez
Uniqueness of uniform random colorings of regular trees pp. 243-248 Downloads
Johan Jonasson
Simulating Bessel random variables pp. 249-257 Downloads
Luc Devroye
A note on variable selection in nonparametric regression with dependent data pp. 259-268 Downloads
Wenceslao González-Manteiga, Alejandro Quintela-del-Río and Philippe Vieu
Estimation of the location parameter of the l1-norm symmetric matrix variate distributions pp. 269-280 Downloads
B. Q. Fang
Multivariate non-parametric tests of trend when the data are incomplete pp. 281-290 Downloads
Mayer Alvo and Jincheol Park
On the efficiency of some supplemented ([alpha]1,[alpha]2,...,[alpha]R)-resolvable block designs pp. 291-299 Downloads
Danuta Kachlicka and Iwona Mejza

Volume 57, issue 2, 2002

The uniform autoregressive process of the second order (UAR(2)) pp. 113-119 Downloads
Miroslav M. Ristic and Biljana C. Popovic
Stepwise procedures for the identification of minimum effective dose with unknown variances pp. 121-131 Downloads
Jian Tao, Ning-Zhong Shi, Jianhua Guo and Wei Gao
Application of Whittle's inequality for banach space valued martingales pp. 133-137 Downloads
B. L. S. Prakasa Rao
Hájek-Rényi-type inequality for associated sequences pp. 139-143 Downloads
B. L. S. Prakasa Rao
Optimality of orthogonally blocked diallels with specific combining abilities pp. 145-150 Downloads
Kuey Chung Choi, Kashinath Chatterjee, Ashish Das and Sudhir Gupta
A note on some new renewal ageing notions pp. 151-155 Downloads
Jean-Louis Bon and Abbas Illayk
Decoupling and domination inequalities with application to Wald's identity for martingales pp. 157-170 Downloads
Victor H. de la Peña and Ingrid-Mona Zamfirescu
A moment inequality for decreasing (increasing) mean residual life distributions with hypothesis testing application pp. 171-177 Downloads
S. E. Abu-Youssef
A link between the multivariate cumulative distribution function and the hitting function for random closed sets pp. 179-182 Downloads
V. Grunert da Fonseca and C. M. Fonseca
Some maximal inequalities and complete convergences of negatively associated random sequences pp. 183-191 Downloads
Wen-Tao Huang and Bing Xu
The use of spacings in the estimation of a scale parameter pp. 193-204 Downloads
N. Balakrishnan and N. Papadatos
A new class of score generating functions for regression models pp. 205-214 Downloads
Young Hun Choi and Ömer Öztürk

Volume 57, issue 1, 2002

Remarks on compound Poisson approximation of Gaussian random sequences pp. 1-8 Downloads
Enkelejd Hashorva and Jürg Hüsler
Central limit theorem for U-statistics of associated random variables pp. 9-15 Downloads
Isha Dewan and B. L. S. Prakasa Rao
Donkey walk and Dirichlet distributions pp. 17-22 Downloads
Gérard Letac
Mixtures of exponential distributions and stochastic orders pp. 23-31 Downloads
Jaroslaw Bartoszewicz
Upper stop-loss bounds for sums of possibly dependent risks with given means and variances pp. 33-41 Downloads
Christian Genest, Étienne Marceau and Mhamed Mesfioui
An EM type algorithm for maximum likelihood estimation of the normal-inverse Gaussian distribution pp. 43-52 Downloads
Dimitris Karlis
Some connections between Bayesian and non-Bayesian methods for regression model selection pp. 53-63 Downloads
Faming Liang
Coefficient constancy test in AR-ARCH models pp. 65-77 Downloads
Jeongcheol Ha and Sangyeol Lee
Breakdown points of Cauchy regression-scale estimators pp. 79-89 Downloads
Ivan Mizera and Christine H. Müller
Minimax variance estimation of a correlation coefficient for [var epsilon]-contaminated bivariate normal distributions pp. 91-100 Downloads
Georgy L. Shevlyakov and Nikita O. Vilchevski
On the asymptotic behaviour of unit-root tests in the presence of a Markov trend pp. 101-109 Downloads
Zacharias Psaradakis
Page updated 2021-07-29